# SDR DL72S991674

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T ANGLE SUPPORT DAMAGED AT AFT HINGE OF DOOR 3348.  REMOVED DAMAGED PORTION OF T ANGLE.  BEGAN FABRICATING T ANGLE PER M/M 53-30-1 FIG 804.  FABRICATED REPAIR PIECES PER M/M 53-30-1 FIG 804.  INSTALLED ANGLE REPAIR PER M/M 53-30-4 FIG 804.
